Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 126, NWS Topeka, KS

November 10, 2012Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Nov 10, 2012, 8:47 PM CST for Marshall County, Nemaha County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2012, 8:47 PM CST (02:47 UTC)
Expired
Nov 10, 2012, 9:30 PM CST
In force
43 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 90 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 3:36 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS53 KTOP 110247
SVRTOP
KSC117-131-110330-
/O.NEW.KTOP.SV.W.0126.121111T0247Z-121111T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CST SAT NOV 10 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTHERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 930 PM CST

* AT 844 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  BLUE RAPIDS...AND MOVING NORTHEAST AT 70 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  SENECA...SABETHA...FRANKFORT...VERMILLION...BEATTIE...CENTRALIA...
  AXTELL...BAILEYVILLE...ONEIDA AND BERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9579 3984 9579 3956 9649 3957 9669
      3966 9675 4001 9627
TIME...MOT...LOC 0247Z 228DEG 59KT 3962 9660

HAIL...0.75IN
WIND...70 MPH

$$
2 follow-up statements
787 
WWUS53 KTOP 110306
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CST SAT NOV 10 2012

KSC117-131-110330-
/O.CON.KTOP.SV.W.0126.000000T0000Z-121111T0330Z/
NEMAHA KS-MARSHALL KS-
906 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MARSHALL AND NORTHERN NEMAHA COUNTIES UNTIL 930 PM CST...

AT 905 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR AXTELL...AND
MOVING NORTHEAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
SENECA...SABETHA...CENTRALIA...AXTELL...BAILEYVILLE...ONEIDA AND
BERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3958 9646 3974 9664 4001 9627 4000 9579
      3984 9579
TIME...MOT...LOC 0306Z 229DEG 59KT 3985 9631

HAIL...<.75IN
WIND...60 MPH

$$
247 
WWUS53 KTOP 110322
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
922 PM CST SAT NOV 10 2012

KSC117-131-110332-
/O.EXP.KTOP.SV.W.0126.000000T0000Z-121111T0330Z/
NEMAHA KS-MARSHALL KS-
922 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND NORTHERN
NEMAHA COUNTIES WILL EXPIRE AT 930 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3958 9646 3974 9664 4001 9627 4000 9579
      3984 9579
TIME...MOT...LOC 0322Z 229DEG 59KT 4002 9605

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 5:46 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Nov 10, 5:46 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
546 PM CST SAT NOV 10 2012

...UPDATE TO AVIATION...

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SUNDAY)...

MAIN FOCUS FOR THE SHORT TERM IS ON THE APPROACHING LOW PRESSURE
SYSTEM AND ITS IMPACTS ON TEMPERATURES...WINDS...AND THE POTENTIAL
FOR STRONG TO SEVERE THUNDERSTORMS.

THE UPPER LEVEL TROUGH CONTINUED TO DEEPEN ACROSS THE ROCKY
MOUNTAINS THIS AFTERNOON AS A BROAD RIDGE STRETCHED ACROSS THE
EASTERN U.S. AS OF 22Z...THE SURFACE LOW WAS OVER FAR EASTERN
COLORADO...AND WILL TRACK NORTHEASTWARD INTO NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA LATE THIS AFTERNOON INTO THIS EVENING. WHILE LOW-
AND MID-LEVEL CLOUDS STEADILY STREAMED INTO THE CWA WITH A FEW
SCATTERED ELEVATED SHOWERS THROUGH THE AFTERNOON...SKIES WERE CLEAR
ACROSS THE WESTERN HALF OF THE STATE FOR MUCH OF THE DAY UNTIL MID
AFTERNOON WHEN A FEW SHOWERS HAVE ALREADY BEGUN TO POP UP AHEAD OF
THE BOUNDARY. THIS FRONT WILL SLOWLY TRACK EASTWARD INTO KANSAS LATE
THIS AFTERNOON BEFORE PICKING UP ITS PACE A BIT AS IT GETS PUSHED
ALONG BY THE UPPER TROUGH WITH THE UPPER LOW SPINNING TOWARD THE
NORTHERN PLAINS. BEST INSTABILITY LATE THIS AFTERNOON INTO THIS
EVENING WILL BE FOCUSED GENERALLY ALONG AND EAST OF A DODGE CITY TO
PHILLIPSBURG LINE...WHICH IS ROUGHLY WHERE THE DRYLINE HAS SET UP. A
FEW CELLS HAVE ALREADY STARTED TO DEVELOP NEAR LA CROSSE KANSAS THIS
AFTERNOON. THUNDERSTORMS THAT DEVELOP INITIALLY ALONG THIS DRYLINE
WILL LIKELY BE MORE IN THE FORM OF DISCRETE CELLS BEFORE CONGEALING
MORE INTO A LINEAR STRUCTURE AS IT MOVES INTO NORTH CENTRAL AND
CENTRAL KANSAS. THE BEST AREA OF INSTABILITY SHOULD SEE CAPE VALUES
OF 800-1200J/KG...WITH A GREAT DEAL OF UNIDIRECTIONAL SHEAR EXPECTED
AS 0-6KM BULK SHEAR BECOMES UPWARDS OF AROUND 50 KTS. ONE LIMITING
FACTOR IS THE AMOUNT OF AVAILABLE MOISTURE...BUT ANY STORMS THAT
DEVELOP INTO CENTRAL KANSAS COULD HAVE THE CAPABILITY OF PRODUCING
DAMAGING WINDS UP TO 60 MPH...AND LARGE HAIL UP TO THE SIZE OF
QUARTERS. SHORT-TERM MODELS SHOW THE COLD FRONT ENTERING INTO NORTH
CENTRAL KANSAS BETWEEN 01Z-03Z...WITH A MORE LINEAR STRUCTURE IN THE
THUNDERSTORMS AS IT MOVES INTO THE FORECAST AREA. ONCE THE ACTIVITY
TRANSITIONS TO A LINE OF THUNDERSTORMS...THE MAIN SEVERE THREAT WILL
DAMAGING WINDS. THIS ACTIVITY SHOULD WEAKEN IN SEVERITY AFTER
MIDNIGHT AS INSTABILITY STEADILY WEAKENS. MODELS SHOW OVERNIGHT INTO
SUNDAY MORNING AN AREA OF STRATIFORM SHOWERS DEVELOPING BEHIND THE
FRONT...WITH ALL PRECIPITATION EXITING FROM WEST TO EAST SUNDAY
MORNING INTO EARLY AFTERNOON. AS COLD AIR FUNNELS IN BEHIND THIS
SYSTEM OVERNIGHT...THE PRECIPITATION SHOULD END BEFORE IT CAN
TRANSITION OVER TO SNOW. HOWEVER...CANNOT RULE OUT A FEW FLAKES
MIXING IN WITH THE LINGERING SHOWERS.

AS FOR TEMPERATURES...WE WILL START TO SEE THE LARGE GRADIENT IN
TEMPERATURES OVERNIGHT AS THE COLD FRONT STARTS TO SWEEP INTO THE
AREA. LOWS TONIGHT LOOK TO ONLY DROP INTO THE MID 50S OVER EAST
CENTRAL KANSAS WHILE COOLING DOWN INTO THE LOWER 30S OVER NORTH
CENTRAL KANSAS. THE SUNDAY HIGHS WON'T BE MUCH MORE THAN A COUPLE OF
DEGREES DIFFERENT FROM TONIGHTS LOWS AS THE COLD FRONT EXITS EAST OF
THE REGION SUNDAY MORNING. AS A RESULT...THERE WILL BE A NON-DIURNAL
TREND FOR SUNDAY TEMPERATURES.

WINDS AHEAD OF THE FRONT LATE THIS AFTERNOON THROUGH THIS EVENING
WILL REMAIN VERY GUSTY OUT OF THE SOUTH...WITH A WIND ADVISORY
REMAINING IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH MIDNIGHT.
WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...BUT ARE
EXPECTED TO STILL REMAIN BREEZY THROUGH THE DAY ON SUNDAY WITH
SUSTAINED WINDS OF 15-20MPH AND GUSTS UPWARDS OF 25MPH.

ACH

LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...

SUNDAY NIGHT AND MONDAY...THE UPPER LEVEL TROUGH WILL LIFT EAST-
NORTHEAST INTO THE GREAT LAKES AND MID MS RIVER VALLEY. THE STRONG
LOW-LEVEL CAA WILL ALLOW A RIDGE OF SFC HIGH PRESSURE TO BUILD
SOUTHEAST ACROSS THE AREA. CLEARING SKIES AND DIMINISHING
NORTHWEST WINDS WILL ALLOW OVERNIGHT LOWS TO DROP INTO THE MID TO UPPER
TEENS ACROSS NORTH CENTRAL KS...WITH LOWER TO MID 20S ACROSS
NORTHEAST AND EAST CENTRAL KS. THE SURFACE RIDGE WILL SHIFT EAST
OF THE CWA MONDAY AFTERNOON AND WINDS WILL BECOME WESTERLY. HIGHS
WILL WARM INTO THE MID TO UPPER 40S.

TUESDAY THROUGH THURSDAY...THE UPPER FLOW WILL BECOME ZONAL. EXPECT
DRY CONDITIONS WITH HIGHS IN THE MID 50S.

FRIDAY AND SATURDAY...A WEAK UPPER LEVEL TROUGH EMBEDDED WITHING THE
SOUTHERN STREAM UPPER JET WILL APPROACH THE SOUTHERN AND CENTRAL
PLAINS ON FRIDAY. I'M NOT TOO SURE ABOUT THE QUALITY OF THE MOISTURE
RETURN AHEAD OF THIS H5 TROUGH BUT THERE MAY BE ENOUGH MOISTURE
RETURN FOR A CHANCE OF SHOWERS FRIDAY INTO SATURDAY. THE SHOWERS
SHOULD END LATE SATURDAY AS A WEAK COLD FRONT MOVES EASTWARD
ACROSS THE CWA. HIGHS WILL CONTINUE TO BE IN THE MID TO UPPER 50S.

GARGAN

&&

.AVIATION...
MINOR CHANGES MADE TO PREVIOUS FORECASTS...ATTEMPTING TO SPECIFY
HIGHEST PROBABILITIES OF CONVECTION IMPACTING THE TERMINALS. MVFR
RESTRICTIONS LIKELY FOR MUCH OF THE ROUGHLY 06Z-15Z PERIOD WITH
SOME CONCERN FOR IFR AT LEAST TEMPORARILY IN HEAVIER RAINS NEAR
THE FRONT AND STRATUS BEHIND.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Nov 10, 3:32 PM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CST SAT NOV 10 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-112145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
332 PM CST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY
LATE THIS AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL KANSAS.

STRONG SOUTH WINDS OF 25 TO 35 MPH WILL GUST TO 40 TO
45 MPH DURING THE LATE AFTERNOON AND EVENING HOURS. THE STRONG WINDS
ARE EXPECTED TO SUBSIDE BY MIDNIGHT AS A STRONG COLD FRONT
APPROACHES FROM THE WEST.

THERE IS A CHANCE FOR THUNDERSTORMS OVER PORTIONS OF NORTH
CENTRAL KANSAS LATE THIS AFTERNOON AND EARLY EVENING.
THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST ACROSS THE
AREA LATER THIS EVENING AND OVERNIGHT AS THE COLD FRONT MOVES
THROUGH. THE STRONGEST THUNDERSTORMS ARE PRIMARILY EXPECTED IN THE
EVENING TO THE WEST OF K 99 HIGHWAY WITH THE POTENTIAL FOR HAIL UP
TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW THUNDERSTORMS MAY LINGER SUNDAY MORNING TO THE SOUTH AND
EAST OF INTERSTATE 35...BUT SHOULD NOT BE STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 10, 7:41 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CST SAT NOV 10 2012

KSZ008-009-020-110215-
CLOUD-REPUBLIC-WASHINGTON-
741 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN REPUBLIC...NORTHEASTERN
CLOUD AND WASHINGTON COUNTIES...

THROUGH 815 PM CST...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 50 MPH ACROSS PORTIONS OF EASTERN REPUBLIC...
NORTHEASTERN CLOUD AND WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL...STRONG WINDS AROUND 50 MPH AND FREQUENT LIGHTNING. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE CLYDE...HADDAM...CLIFTON...
PALMER...MORROWVILLE...LINN...WASHINGTON...HOLLENBURG...HANOVER...
GREENLEAF AND BARNES.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3957 9683 3957 9736 3953 9771 3998 9753
      4001 9691 4001 9681
TIME...MOT...LOC 0141Z 230DEG 41KT 3991 9737 3954 9755
Local storm report, Nov 10, 7:45 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     MINNEAPOLIS             39.12N 97.71W
11/10/2012  E60 MPH          OTTAWA             KS   LAW ENFORCEMENT

            WITH PEA TO MARBLE SIZED HAIL AND HEAVY RAINFALL.

&&

KC
Local storm report, Nov 10, 7:55 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
755 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     NNE MINNEAPOLIS         39.12N 97.70W
11/10/2012  M58.00 MPH       OTTAWA             KS   TRAINED SPOTTER

            MEASURED BY HOME WEATHER STATION.

&&

KC
Local storm report, Nov 10, 8:16 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     4 ESE OAK HILL          39.22N 97.28W
11/10/2012  E60 MPH          CLAY               KS   TRAINED SPOTTER

&&

BYRNE
Special weather statement, Nov 10, 8:30 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CST SAT NOV 10 2012

KSZ009>011-022-023-036-110315-
GEARY-MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-WASHINGTON-
830 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR RILEY...POTTAWATOMIE...WESTERN
NEMAHA...MARSHALL...NORTHWESTERN GEARY AND SOUTHEASTERN WASHINGTON
COUNTIES...

THROUGH 915 PM CST...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 55 MPH ACROSS PORTIONS OF RILEY...POTTAWATOMIE...WESTERN
NEMAHA...MARSHALL...NORTHWESTERN GEARY AND SOUTHEASTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS AROUND
50 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE RILEY...BARNES...RANDOLPH...KEATS...WATERVILLE...
MANHATTAN...BLUE RAPIDS...TUTTLE CREEK LAKE...OLSBURG...MARYSVILLE...
FRANKFORT...WESTMORELAND...LOUISVILLE...BLAINE...BEATTIE...LILLIS...
VERMILLION...WHEATON...SENECA...ONAGA...HAVENSVILLE...EMMETT...
CENTRALIA...BAILEYVILLE AND AXTELL.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT FOR MUCH OF THE AREA.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3998 9602 3929 9606 3911 9696 3924 9697
      3983 9695
TIME...MOT...LOC 0230Z 243DEG 46KT 3948 9686 3922 9695
Local storm report, Nov 10, 8:45 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     6 N RANDOLPH            39.52N 96.75W
11/10/2012                   RILEY              KS   TRAINED SPOTTER

            SPOTTER REPORTED SHINGLES BLOWN OFF ROOF AND FRONT DOOR
            WINDOW AND ENCASEMENT BLOWN ME.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:58 PM CSTSpecial Weather StatementTOPRepublic32 min
Nov 10, 7:13 PM CSTSpecial Weather StatementTOPCloud, Ottawa47 min
Nov 10, 7:21 PM CSTSevere Thunderstorm WarningTOPCloud, Ottawa39 min
Nov 10, 7:41 PM CSTSpecial Weather StatementTOPWashington34 min
Nov 10, 7:55 PM CSTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa50 min
Nov 10, 8:30 PM CSTSpecial Weather StatementTOPMarshall, Pottawatomie, Riley45 min
Nov 10, 9:02 PM CSTSevere Thunderstorm WarningTOPDickinson43 min
Nov 10, 9:41 PM CSTSpecial Weather StatementTOPGeary34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.